Bluelight

Thread: Help. Withdrawal of suboxone

Results 1 to 5 of 5
  1. Collapse Details
    Help. Withdrawal of suboxone 
    #1
    Idk why they say its like after missing a dose but ive gone 4 days or more mo problem. Well its beem 7 days. My body going crazy.
    I missed dr appt so no meds. Im on 24mg over a year.


    How long last?
    Symptoms started 6 days later.
    Idk what to do
    Maybe ER only choice???
    Reply With Quote
     

  2. Collapse Details
     
    #2
    It lasts a long time. I jumped off at 1 mg and it was close to a month.
    high doses of lope may help u. Idk
    Best of luck to you
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Immodium? For my diarrhea?
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Moderator
    Basic Drug Discussion
    Homeless & Anonymous
    T. Calderone's Avatar
    Join Date
    Aug 2010
    Posts
    8,253
    You want to be careful not to take huge doses of loperamide because it has been associated to a risk of heart problems. Have you made an appointment to see your prescriber? Also 24 mg is a high dose and that could be why it took so long to start getting withdrawal symptoms.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter LopLover's Avatar
    Join Date
    Sep 2017
    Location
    the beautiful Pacific NW
    Posts
    137
    Quote Originally Posted by KidneyStoneMaker View Post
    Idk why they say its like after missing a dose but ive gone 4 days or more mo problem. Well its beem 7 days. My body going crazy.
    I missed dr appt so no meds. Im on 24mg over a year.


    How long last?
    Symptoms started 6 days later.
    Idk what to do
    Maybe ER only choice???
    How long are you going to be without it? Permanently? Or are you going to be able to go back onto it eventually? I agree that probably your high dose is why your w/d started so late, but it's very long-lasting in your body. 24 mg is probably over the ceiling dose so anything over 12-16 mg was being wasted anyway. You're withdrawing from a very high dose, though, and unfortunately, can expect it to last a long time; weeks or months, I hate to tell you. When I tried to get off it I had tapered all the way to 1/8 of a 2-mg strip before I jumped off. Withdrawal didn't start until the third or fourth day, but once it hit it never stopped, and I held on until three weeks out before I gave in and asked my doctor to start me back up. I've been on it for 10 years, though, which is part of the problem, I'm sure.

    As for what you can do, can you get in with another Sub doctor or a methadone program? Is this doctor done with you or will he take you back. The way I see it, your only choices are to go back on Sub, or onto methadone, or back onto other opiates. With your tolerance, you'll have a hard time finding something that will work for you without going straight to heroin, which I don't recommend. You could give kratom a try if it's legal where you live; it helped me a lot, although it didn't take away all my symptoms. Since you've only been on it for a year, even though at a high dose, you may start to get some relief at 4-6 weeks, but I wouldn't expect it before then.

    In the meantime, if you have a sympathetic doctor, maybe you can get some gabapentin, and/or benzos for sleep and anxiety, muscle relaxers for muscle cramps, and/or clonidine, which is a blood pressure medication that's been shown to reduce withdrawal symptoms, no matter what opiate a person is kicking. The loperamide isn't just for diarrhea, it's actually an opiate that's combined with a large molecule that doesn't cross the blood-brain barrier so it doesn't give you any euphoria. It does help many withdrawal symptoms, but each person is different. If you don't have a doctor that will prescribe or a clinic near you, you can try the ER. The problem there is that they can only prescribe 3 days' worth of meds for someone who is kicking, and that's not hardly going to help you much, when you're looking at weeks of withdrawal. It's worth trying, though, because I can't think of much of anything better. I hope you get some kind of help, though! Stay in touch and let us know how it's going!
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •